# SDR IPXA2025031093354

- Difficulty date: February 28, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 120,264 hours, 20,324 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice Plate
- Part number: 65B1186236
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - PLATE, UPPER FACE OF L/H WING L/E LOWER PNL, OLES 1545 (REPLACE).   FABRICATE P/N:65B11862-36 PER BOEING DWG NO:65B11862 SH 2  REV. "F";PL REV."N";PSDL REV."-", AND ORIGINAL PART AS A SAMPLE I.A.W. GMM-MTX CH 9.08 REV 10.1 REQUIREMENT . INSTALL FABRICATED PART I.A.W SRM 51-40-02-0G REV.62 AND BOEING DWG NO.65B11862 SHEET 2 REV.F.
